# SDR DALA2024081208013

- Difficulty date: August 6, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493387) FLOOR STRUCTURE UPPER SURFACE DAMAGED AT FASTENER HOLE, STA 365, RBL 11, WL 208. REMOVED AND REPLACED FLOOR STRUCTURE (INTERCOSTAL) RBL 11 BETWEEN STA 360 AND 380 IAW B737 SRM 51-40-02-0G AND DWG 141A5720.
